Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 3, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 10, 2011, 3:27 PM CST. It took effect at Jan 11, 2011, 12:00 AM CST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2011, 3:27 PM CST (21:27 UTC)
- In effect from
- Jan 11, 2011, 12:00 AM CST
- Expired
- Jan 13, 2011, 9:00 PM CST
- In force
- 69 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
585 WHUS74 KBRO 102127 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 327 PM CST MON JAN 10 2011 ...STRONG NORTH TO NORTHEAST WINDS TO DEVELOP ACROSS LOWER TEXAS COASTAL WATERS LATE TONIGHT... .A SURGE OF COLD AIR WILL RESULT IN TIGHTENING PRESSURE GRADIENTS ACROSS THE WESTERN GULF OF MEXICO LATE TONIGHT INTO TUESDAY. THIS WILL RESULT IN INCREASING NORTH WINDS BY LATE TONIGHT OVER THE COASTAL WATERS. CONDITIONS WILL LIKELY PERSIST INTO MID WEEK AND SMALL CRAFT ADVISORIES WILL LIKELY NEED TO BE EXTENDED. GMZ130-132-135-110530- /O.NEW.KBRO.SI.Y.0002.110111T0600Z-110112T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 327 PM CST MON JAN 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY. * WINDS: EAST WINDS BETWEEN 10 AND 15 KNOTS WILL SWITCH TO THE NORTHEAST AND INCREASE TO 20 KNOTS AFTER MIDNIGHT. THESE CONDITIONS WILL CONTINUE THROUGH THE DAY TUESDAY. BAY WATERS WILL BECOME ROUGH LATE TONIGHT AND CONTINUE INTO TUESDAY MORNING AS RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-110530- /O.NEW.KBRO.SC.Y.0003.110111T0600Z-110112T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 327 PM CST MON JAN 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY. * WINDS: EAST WINDS AROUND 10 TO 15 KNOTS WILL SWITCH TO THE NORTHEAST AND INCREASE TO AROUND 20 KNOTS AFTER MIDNIGHT. BY TUESDAY AFTERNOON...WINDS WILL CONTINUE TO INCREASE TO BETWEEN 20 TO 25 KNOTS WITH HIGHER GUSTS OF AROUND 30 KNOTS. * WAVES: WAVES OF 3 TO 5 FEET WILL INCREASE LATE TONIGHT INTO TOMORROW. NEARSHORE CAN EXPECT WAVES TO INCREASE TO 4 TO 6 FEET WITH WAVES FAR OFFSHORE INCREASING TO 6 TO 8 FEET LATE TONIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
9 follow-up statements
590 WHUS74 KBRO 110527 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1127 PM CST MON JAN 10 2011 ...STRONG NORTH TO NORTHEAST WINDS TO DEVELOP ACROSS LOWER TEXAS COASTAL WATERS AFTER MIDNIGHT... .A SURGE OF COLD AIR WILL RESULT IN A TIGHTENING OF THE LOCAL PRESSURE GRADIENT ACROSS THE WESTERN GULF OF MEXICO AFTER MIDNIGHT TONIGHT THROUGH THE DAY ON TUESDAY.. AS A RESULT...INCREASING NORTHERLY WINDS ARE EXPECTED ACROSS THE LOWER TEXAS COASTAL WATERS. THE ADVERSE CONDITIONS WILL PERSIST THROUGH MID WEEK WITH THE NEED FOR ADDITIONAL SMALL CRAFT ADVISORIES LIKELY. GMZ130-132-135-111330- /O.CON.KBRO.SI.Y.0002.110111T0600Z-110112T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1127 PM CST MON JAN 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS: LIGHT EASTERLY WINDS WILL SWITCH TO THE NORTH AFTER MIDNIGHT AND INCREASE TO 20 KNOTS WITH HIGHER GUSTS POSSIBLE. THESE CONDITIONS WILL CONTINUE THROUGH THE DAY TUESDAY. BAY WATERS WILL BECOME ROUGH AFTER MIDNIGHT AND CONTINUE TO REMAIN ADVERSE THROUGH THE DAY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-111330- /O.CON.KBRO.SC.Y.0003.110111T0600Z-110112T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1127 PM CST MON JAN 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS: MODERATE EASTERLY WINDS WILL SWITCH TO THE NORTH AND NORTHEAST AFTER MIDNIGHT AND INCREASE AROUND 20 KNOTS WITH HIGHER GUSTS POSSIBLE. WINDS WILL CONTINUE TO INCREASE TO BETWEEN 20 TO 25 KNOTS WITH HIGHER GUSTS OF AROUND 30 KNOTS DURING THE DAYTIME ON TUESDAY. * WAVES: SEAS OF 3 TO 5 FEET WILL INCREASE AFTER MIDNIGHT TONIGHT AND CONTINUE TO BUILD THROUGH TUESDAY MORNING. SEAS ACROSS THE NEARSHORE WATERS ARE EXPECTED TO INCREASE TO 4 TO 6 FEET WITH SEAS ACROSS THE OFFSHORE WATERS INCREASING TO 6 TO 8 FEET LATE TONIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
372 WHUS74 KBRO 110934 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 334 AM CST TUE JAN 11 2011 ...HAZARDOUS MARINE CONDITIONS EXPECTED TODAY AND TONIGHT... .A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO SURGE SOUTHWARD INTO THE REGION TODAY ALLOWING FOR AGITATED MARINE CONDITIONS TO PREVAIL ACROSS THE LOWER TEXAS COASTAL WATERS. A TIGHT LOCAL PRESSURE GRADIENT WILL RESULT IN MODERATE TO STRONG NORTH TO NORTHEAST WINDS AND BUILDING SEAS THROUGHOUT THE DAY. THE ADVERSE CONDITIONS WILL PERSIST THROUGH MID WEEK WITH THE NEED FOR ADDITIONAL SMALL CRAFT ADVISORIES LIKELY. GMZ150-155-170-175-111745- /O.EXT.KBRO.SC.Y.0003.000000T0000Z-110112T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 334 AM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: MODERATE TO STRONG NORTHEAST WINDS BETWEEN 20 AND 30 KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH THE DAY. THE STRONGEST WINDS WILL BEGIN TO SLACKEN OFF JUST A BIT LATE THIS AFTERNOON AND EVENING. * WAVES: SEAS WILL CONTINUE TO BUILD THIS MORNING AND REMAIN ROUGH INTO TONIGHT. SEAS OF 6 TO 8 FEET WILL BE POSSIBLE ACROSS THE NEARSHORE GULF WATERS WHILE SEAS OF 8 TO 10 FEET WILL BE POSSIBLE ACROSS THE OFFSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-111745- /O.CON.KBRO.SI.Y.0002.000000T0000Z-110112T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 334 AM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: MODERATE TO STRONG WINDS BETWEEN 20 AND 25 KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH THE MORNING HOURS BEFORE DIMINISHING SLIGHTLY DURING THE AFTERNOON. WINDS WILL CONTINUE TO DIMINISH FURTHER THIS EVENING BELOW 20 KNOTS AFTER SUNSET. BAY WATERS WILL BECOME INCREASINGLY AGITATED THIS MORNING AND REMAIN ROUGH THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
220 WHUS74 KBRO 112010 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 210 PM CST TUE JAN 11 2011 ...HAZARDOUS MARINE CONDITIONS EXPECTED THIS AFTERNOON AND TONIGHT... .A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO SURGE SOUTHWARD INTO THE REGION TODAY ALLOWING FOR AGITATED MARINE CONDITIONS TO PREVAIL ACROSS THE LOWER TEXAS COASTAL WATERS. A TIGHT LOCAL PRESSURE GRADIENT WILL RESULT IN MODERATE TO STRONG NORTH TO NORTHEAST WINDS AND BUILDING SEAS THROUGH TONIGHT. THE ADVERSE CONDITIONS WILL PERSIST THROUGH MID WEEK WITH THE NEED FOR ADDITIONAL SMALL CRAFT ADVISORIES LIKELY. GMZ130-132-135-120000- /O.CON.KBRO.SI.Y.0002.000000T0000Z-110112T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 210 PM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: MODERATE TO STRONG WINDS BETWEEN 20 AND 25 KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH THIS AFTERNOON BEFORE DIMINISHING SLIGHTLY THIS EVENING. WINDS WILL CONTINUE TO DIMINISH FURTHER THIS EVENING BELOW 20 KNOTS AFTER SUNSET. BAY WATERS WILL BECOME INCREASINGLY AGITATED THIS MORNING AND REMAIN ROUGH THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-120415- /O.CON.KBRO.SC.Y.0003.000000T0000Z-110112T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 210 PM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: MODERATE TO STRONG NORTHEAST WINDS BETWEEN 20 AND 30 KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH TONIGHT. THE STRONGEST WINDS WILL BEGIN TO SLACKEN OFF JUST A BIT LATE THIS EVENING. * WAVES: SEAS WILL CONTINUE TO BE ROUGH INTO TONIGHT. SEAS OF 6 TO 8 FEET WILL BE POSSIBLE ACROSS THE NEARSHORE GULF WATERS WHILE SEAS OF 8 TO 10 FEET WILL BE POSSIBLE ACROSS THE OFFSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
316 WHUS74 KBRO 120347 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 947 PM CST TUE JAN 11 2011 ...HAZARDOUS MARINE CONDITIONS EXPECTED TONIGHT... .A STRONG AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO SURGE SOUTHWARD INTO THE REGION TONIGHT ALLOWING FOR AGITATED MARINE CONDITIONS TO PREVAIL ACROSS THE LOWER TEXAS COASTAL WATERS. A TIGHT LOCAL PRESSURE GRADIENT WILL RESULT IN MODERATE TO STRONG NORTH TO NORTHEAST WINDS AND BUILDING SEAS THROUGH TONIGHT. THE ADVERSE CONDITIONS WILL PERSIST THROUGH MID WEEK WITH THE NEED FOR ADDITIONAL SMALL CRAFT ADVISORIES LIKELY. GMZ150-155-170-175-121200- /O.CON.KBRO.SC.Y.0003.000000T0000Z-110112T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 947 PM CST TUE JAN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: MODERATE TO STRONG NORTHEAST WINDS BETWEEN 20 AND 25 KNOTS WITH HIGHER GUSTS OF AROUND 30 KNOTS WILL BE POSSIBLE THROUGH TONIGHT. * WAVES: SEAS WILL CONTINUE TO BE ROUGH TONIGHT. SEAS OF 6 TO 10 FEET WILL BE POSSIBLE ACROSS THE NEARSHORE AND OFFSHORE GULF WATERS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
882 WHUS74 KBRO 120647 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1247 AM CST WED JAN 12 2011 ...STRONGER NORTHEAST WINDS AND HIGHER SEAS WILL CONTINUE TODAY... .HIGH PRESSURE OVER THE PLAINS WILL CONTINUE TO SINK SOUTH AND SPREAD OVER THE LOWER TEXAS COAST TODAY. THE ORIENTATION OF HIGH PRESSURE OVER THE NORTHWEST GULF OF MEXICO WILL PROVIDE A TIGHTER GRADIENT AND STRONGER NORTHEAST WINDS TODAY...RESULTING IN HIGHER SEAS AND CONTINUED SMALL CRAFT ADVISORY CONDITIONS. STRONGER NORTHEAST WINDS WILL RESUME OVER THE LAGUNA MADRE TODAY AS WELL... REQUIRING A SMALL CRAFT ADVISORY THERE AS WELL. GMZ130-132-135-130300- /O.NEW.KBRO.SI.Y.0003.110112T1500Z-110113T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1247 AM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. * WINDS: NORTHEAST WINDS AROUND 20 KTS ARE EXPECTED FOR MUCH OF THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-130300- /O.EXT.KBRO.SC.Y.0003.000000T0000Z-110113T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1247 AM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTHEAST WINDS BETWEEN 20 AND 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL BE POSSIBLE TODAY. * WAVES: WAVE HEIGHTS UP TO 9 OR 10 FEET WILL BE POSSIBLE ON THE GULF WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
987 WHUS74 KBRO 121722 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1122 AM CST WED JAN 12 2011 ...STRONG NORTH WINDS AND HIGH SEAS WILL CONTINUE IN THE OPEN WATERS THROUGH THIS EVENING... .THE ORIENTATION OF HIGH PRESSURE OVER THE NORTHWEST GULF OF MEXICO WILL PROVIDE A TIGHTER GRADIENT AND STRONGER NORTHEAST WINDS TODAY...RESULTING IN HIGHER SEAS AND CONTINUED SMALL CRAFT ADVISORY CONDITIONS. GMZ130-132-135-121830- /O.CAN.KBRO.SI.Y.0003.000000T0000Z-110113T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1122 AM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. WINDS OVER THE LAGUNA CONTINUE TO BE BELOW SMALL CRAFT ADVISORY CRITERIA AND NOT EXPECTED TO INCREASE MUCH MORE TODAY. $$ GMZ150-155-170-175-130300- /O.CON.KBRO.SC.Y.0003.000000T0000Z-110113T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1122 AM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTH WINDS BETWEEN 20 AND 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL BE POSSIBLE TODAY. * WAVES: WAVE HEIGHTS UP TO 9 OR 10 FEET WILL BE POSSIBLE ON THE GULF WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
681 WHUS74 KBRO 122133 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 333 PM CST WED JAN 12 2011 ...STRONG NORTH WINDS AND HIGH SEAS WILL CONTINUE ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH THURSDAY MORNING... .THE HIGH PRESSURE SYSTEM STRETCHING ACROSS THE EAST CENTRAL UNITED STATES WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH THURSDAY MORNING. NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH THURSDAY. THE SEAS WILL CONTINUE ELEVATED THROUGH THURSDAY MORNING. GMZ170-175-130900- /O.EXT.KBRO.SC.Y.0003.000000T0000Z-110113T2200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 333 PM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THURSDAY. * WINDS: NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE ACROSS THE FAR OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH THURSDAY MORNING. * WAVES: THE SEAS WILL CONTINUE IN THE 7 TO 10 FEET RANGE THROUGH EARLY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-130900- /O.EXT.KBRO.SC.Y.0003.000000T0000Z-110113T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 333 PM CST WED JAN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST THURSDAY. * WINDS: NORTHERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE ACROSS THE NEAR SHORE GULF OF MEXICO COASTAL WATERS THROUGH THURSDAY MORNING. * WAVES: THE SEAS WILL CONTINUE IN THE 7 TO 9 FEET RANGE ACROSS THE NEAR SHORE GULF OF MEXICO COASTAL WATERS THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
202 WHUS74 KBRO 130640 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1240 AM CST THU JAN 13 2011 ...MARINE CONDITIONS SLOWLY IMPROVING... .NORTHEAST WINDS ARE SLOWLY DECREASING AS HIGH PRESSURE OVER THE AREA MODIFIES AND SHIFTS EAST. SEAS WILL REMAIN ELEVATED TODAY... BUT SHOULD DECREASE ENOUGH BY THIS AFTERNOON TO DROP THE ADVISORY ACROSS THE NEAR SHORE WATERS. EXERCISE CAUTION CONDITIONS WITH 15 TO 20 KNOT WINDS ARE EXPECTED ON THE LAGUNA MADRE TODAY. GMZ170-175-132130- /O.EXT.KBRO.SC.Y.0003.000000T0000Z-110114T0300Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1240 AM CST THU JAN 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE OFFSHORE TODAY. * WAVES: WAVE HEIGHTS WILL CONTINUE IN THE 7 TO 9 FEET RANGE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-132100- /O.EXT.KBRO.SC.Y.0003.000000T0000Z-110113T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 1240 AM CST THU JAN 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS THE NEAR SHORE GULF OF MEXICO COASTAL WATERS THROUGH THIS AFTERNOON. * WAVES: WAVE HEIGHTS WILL CONTINUE IN THE 6 TO 8 FEET RANGE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
396 WHUS74 KBRO 132137 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 337 PM CST THU JAN 13 2011 ...MARINE CONDITIONS CONTINUE IMPROVING... .THE NORTHEAST TO EAST WINDS HAVE DIMINISHED TO BELOW SMALL CRAFT CRITERIA AS A HIGH PRESSURE SYSTEM EXTENDING INTO THE MARINE AREAS SHIFTS EASTWARD. THE SEAS WILL CONTINUE NEAR 7 FEET ACROSS THE FAR OFFSHORE GULF OF MEXICO COASTAL THROUGH THE EARLY EVENING GMZ170-175-140300- /O.CON.KBRO.SC.Y.0003.000000T0000Z-110114T0300Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 337 PM CST THU JAN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: NORTHEAST TO EAST WINDS 15 TO 20 KNOTS WILL CONTINUE OFFSHORE THIS EVENING. * WAVES: SEAS NEAR 7 FEET WILL CONTINUE THROUGH THE EARLY EVENING AND GRADUALLY DIMINISH OVERNIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 1:45 PM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Jan 10, 1:45 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 145 PM CST MON JAN 10 2011 .SHORT TERM /TONIGHT THROUGH 6 AM WEDNESDAY/..AN ARCTIC COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS OVERNIGHT AND EARLY TUESDAY MORNING SHIFTING THE WINDS TO THE NORTH. THE WINDS WILL INCREASE BEHIND THE FRONT AND MODERATE NORTHERLY WINDS WILL PREVAIL ACROSS THE RIO GRANDE VALLEY ON TUESDAY. THERE IS A CHANCE FOR SHOWERS MOVING THROUGH PORTIONS OF DEEP SOUTH TEXAS AT TIMES OVERNIGHT TONIGHT THROUGH TUESDAY NIGHT ASSOCIATED WITH THE FRONTAL BOUNDARY. THE TEMPERATURES WILL BE ABOVE NORMAL THIS EVENING. THE TEMPERATURES WILL DECREASE BEHIND THE ARCTIC COLD FRONT AND BELOW NORMAL TEMPERATURES WILL PREVAIL ACROSS THE CWA DURING THE DAY ON TUESDAY AND WEDNESDAY MORNING. NEAR FREEZING TEMPERATURES WILL OCCUR ACROSS PORTIONS OF THE NORTHERN COUNTIES WEDNESDAY MORNING. && .LONG TERM /6 AM WEDNESDAY THROUGH MONDAY/...TEMPERATURES WILL BE IN THE 40S FOR LOWS AND 50S FOR HIGHS WEDNESDAY AND THURSDAY. COOL TEMPERATURES...AREAS OF LIGHT RAIN AND GUSTY NORTH WINDS WILL BE IN THE WAKE OF ANOTHER SURGE OF COLD AIR MOVES INTO THE AREA TUESDAY MORNING. OVERRUNNING TYPE LIGHT RAIN AND DRIZZLE WILL BE IN STORE FOR DEEP SOUTH TEXAS THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL MODIFY SLIGHTLY FRIDAY AND CONTINUE THROUGH THE WEEKEND WITH A STRONG SOUTH TO SOUTHEAST FLOW OF AIR. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL NORMAL FRIDAY TO ABOVE NORMAL BY SUNDAY. ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA ON MONDAY CAUSING COOLER TEMPERATURES AND GUSTY NORTH WINDS. && .MARINE...TONIGHT THROUGH 6 AM WEDNESDAY...AT NOON BUOY 20 REPORTED SOUTHEAST WINDS AT 10 KNOTS WITH GUSTS TO 14 KNOTS AND SEAS AT 5 FEET WITH A 9 SECOND PERIOD. MODERATE SOUTHEAST TO EAST WINDS AND MODERATE SEAS WILL CONTINUE ACROSS THE MARINE AREAS THROUGH THIS EVENING. A COLD FRONT WILL MOVE THROUGH THE MARINE AREAS OVER NIGHT AND EARLY TUESDAY MORNING SHIFTING THE WINDS TO THE NORTH. SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS ON TUESDAY AND TUESDAY NIGHT DUE TO THE INCREASE IN THE WINDS AND SEAS. THERE IS A CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF THE MARINE AREAS AT TIMES TONIGHT THROUGH TUESDAY NIGHT ASSOCIATED WITH THE FRONT. THE WINDS WILL INCREASE ACROSS THE LAGUNA MADRE FROM THE NORTH ON TUESDAY AND SMALL CRAFT ADVISORIES MAY BE NECESSARY DURING THE DAY ON TUESDAY. 6 AM WEDNESDAY THROUGH SATURDAY...SMALL CRAFT ADVISORIES WILL BE LIKELY WEDNESDAY THROUGH FRIDAY WITH MODERATE TO HIGH WINDS AND SEAS EXPECTED. COOL TEMPERATURES AND AREA OF LIGHT RAIN AND DRIZZLE WILL CONTINUE ON WEDNESDAY AS ANOTHER SURGE OF COLD AIR WILL MOVE THROUGH THE MARINE AREA TUESDAY MORNING. OVERRUNNING LIGHT RAIN AND DRIZZLE WILL DOMINATE THE AREA WEDNESDAY THROUGH THURSDAY. TEMPERATURES WILL CONTINUE TO BE BELOW NORMAL FOR THIS TIME OF YEAR. WINDS AND SEAS WILL DECREASE ON SATURDAY. && .AVIATION...VFR CONDITIONS AND MODERATE TO MODERATE AND GUSTY SOUTHEAST WINDS ARE OCCURRING AT THE REGIONAL AIRPORTS. THE WINDS WILL BECOME LIGHT FROM THE SOUTHEAST TO EAST THIS EVENING. CLOUDINESS WILL INCREASE THIS EVENING AND OVERNIGHT IN ADVANCE OF A COLD FRONT WHICH WILL MOVE THROUGH THE CWA OVERNIGHT AND EARLY TUESDAY MORNING. THE WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT. MODERATE NORTHERLY WINDS WILL PREVAIL ACROSS DEEP SOUTH TEXAS ON TUESDAY. THERE IS A CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF THE CWA AT TIMES TONIGHT AND TUESDAY ASSOCIATED WITH THE FRONT. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE SHORT TERM...63 LONG TERM...65 GRAPHICAST...VEGA
Hazardous weather outlook, Jan 10, 9:31 AM CST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 931 AM CST MON JAN 10 2011 GMZ130-132-135-150-155-170-175-TXZ248>257-111215- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 931 AM CST MON JAN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. COLD TEMPERATURES ARE EXPECTED TUESDAY THROUGH THURSDAY ACROSS DEEP SOUTH TEXAS AS HIGHS REMAIN IN THE 40S TO AROUND 50 DEGREES. TEMPERATURES NEAR FREEZING COULD BE POSSIBLE LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING ACROSS PORTIONS OF ZAPATA...JIM HOGG...BROOKS AND KENEDY COUNTIES. A SMALL CRAFT ADVISORY IS LIKELY FOR THE OFFSHORE GULF OF MEXICO COASTAL WATERS TUESDAY THROUGH THURSDAY DUE TO AN INCREASE IN THE WINDS AND SEAS. A SMALL CRAFT ADVISORY MAY BE NECESSARY ACROSS THE LAGUNA MADRE ON TUESDAY. HIGH RISK FOR RIP CURRENTS IS EXPECTED AT THE LOCAL BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA DURING THE MAJORITY OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:27 PM CST | Small Craft Advisory for Winds | BRO | 27 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.